On certain classes of - and an existence theorem for - primal clusters
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 1, pp. 1-13
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1966_3_20_1_1_0,
author = {Yaqub, Adil},
title = {On certain classes of - and an existence theorem for - primal clusters},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {1--13},
year = {1966},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 20},
number = {1},
zbl = {0163.26601},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_1_1_0/}
}
TY - JOUR AU - Yaqub, Adil TI - On certain classes of - and an existence theorem for - primal clusters JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1966 SP - 1 EP - 13 VL - 20 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_1_1_0/ LA - en ID - ASNSP_1966_3_20_1_1_0 ER -
%0 Journal Article %A Yaqub, Adil %T On certain classes of - and an existence theorem for - primal clusters %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1966 %P 1-13 %V 20 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_1_1_0/ %G en %F ASNSP_1966_3_20_1_1_0
Yaqub, Adil. On certain classes of - and an existence theorem for - primal clusters. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 1, pp. 1-13. http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_1_1_0/